RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 633–636 (Mi mz649)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Structure of Locally Graded $\overline T$-Groups

S. V. Larina, A. I. Sozutovb

a Krasnoyarsk State Pedagogical University named after V. P. Astaf'ev
b Krasnoyarsk State Academy of Architecture and Construction

DOI: https://doi.org/10.4213/mzm649

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 576–579

Bibliographic databases:

Received: 29.01.2001

Citation: S. V. Larin, A. I. Sozutov, “On the Structure of Locally Graded $\overline T$-Groups”, Mat. Zametki, 71:4 (2002), 633–636; Math. Notes, 71:4 (2002), 576–579

Citation in format AMSBIB
\Bibitem{LarSoz02}
\by S.~V.~Larin, A.~I.~Sozutov
\paper On the Structure of Locally Graded $\overline T$-Groups
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 633--636
\mathnet{http://mi.mathnet.ru/mz649}
\crossref{https://doi.org/10.4213/mzm649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913591}
\zmath{https://zbmath.org/?q=an:1026.20014}
\elib{https://elibrary.ru/item.asp?id=5025305}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 576--579
\crossref{https://doi.org/10.1023/A:1014844118006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000028}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513887}


Linking options:
  • http://mi.mathnet.ru/eng/mz649
  • https://doi.org/10.4213/mzm649
  • http://mi.mathnet.ru/eng/mz/v71/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Russo A., “On Groups in Which Normality Is a Transitive Relation”, Commun. Algebr., 40:10 (2012), 3950–3954  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:84
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020